Remark on cavitation solutions of stationary compressible Navier-Stokes equations in one dimension

Vladimír Lovicar; Ivan Straškraba

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 4, page 653-662
  • ISSN: 0011-4642

How to cite

top

Lovicar, Vladimír, and Straškraba, Ivan. "Remark on cavitation solutions of stationary compressible Navier-Stokes equations in one dimension." Czechoslovak Mathematical Journal 41.4 (1991): 653-662. <http://eudml.org/doc/13960>.

@article{Lovicar1991,
author = {Lovicar, Vladimír, Straškraba, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {solutions with vacuum states; examples},
language = {eng},
number = {4},
pages = {653-662},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Remark on cavitation solutions of stationary compressible Navier-Stokes equations in one dimension},
url = {http://eudml.org/doc/13960},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Lovicar, Vladimír
AU - Straškraba, Ivan
TI - Remark on cavitation solutions of stationary compressible Navier-Stokes equations in one dimension
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 4
SP - 653
EP - 662
LA - eng
KW - solutions with vacuum states; examples
UR - http://eudml.org/doc/13960
ER -

References

top
  1. Antoncev S. N., Kažichov A. V., Monachov V. N., Boundary value problems of the mechanics of inhomogeneous fluids, Novosibirsk: Izdatel. ,,Nauka" Sibirsk. Otdel. (1983), (Russian). (1983) 
  2. Beirâo da Veiga H., 10.1007/BF01215222, Commun. Math. Phys., 109 (1987), 229-248. (1987) Zbl0621.76074MR0880415DOI10.1007/BF01215222
  3. Beirâo da Veiga H., Long time behavior for one dimensional motion of a general barotropic viscous fluid, Quaderni dell'Istituto di Matematiche Applicate ,,U. Dini" (1988/7), Facoltà di Ingegneria - Università di Pisa. (1988) Zbl0704.76020
  4. Beirâo da Veiga H., The stability of one dimensional stationary flows of compressible viscous fluids, Quaderni dell'Istituto di Matematiche Applicate ,,U. Dini" (1988/9), Facoltà di Ingegneria - Università di Pisa. (1988) Zbl0687.35070
  5. Kažichov A. V., Correctness "in the large" of mixed boundary value problems for a model system of equations of a viscous gas, Din. Splošnoj Sredy, 21 (1975), 18-27, (Russian). (1975) MR0478984
  6. Kažichov A. V., Stabilization of solutions of an initial-boundary-value problem for the equations of motion of a barotropic viscous fluid, Dif. Urav. 15 (1979), 662-667, (Russian) = Dif. Eqs. 15, 463-467 (1979). (1979) MR0534027
  7. Kažichov A. V., Petrov A. N., Correctness of the initial-boundary value problem for a model system of equation of multicomponent mixture, Dinamičeskije zadači mechaniki splošnych sred 35, (1978), 62-73, Sibirsk. Otdel. Inst. Gidrodinamiki (Russian). (1978) 
  8. Lovicar V., Straškraba I., Valli A., On bounded solutions of one-dimensional compressible Navier-Stokes equations, Preprint No. 42, Math. Inst. Czech. Acad. Sci. (MÚ ČSAV) (1989). (1989) Zbl0731.35082MR1066431
  9. Solonnikov V. A., Kažichov A. V., 10.1146/annurev.fl.13.010181.000455, Annu. Rev. Fluid Mech. 13 (1981), 79-95. (1981) DOI10.1146/annurev.fl.13.010181.000455
  10. Straškraba I., Valli A., 10.1007/BF01357718, Manuscripta Math. 62 (1988), 401 - 416. (1988) Zbl0687.35074MR0971685DOI10.1007/BF01357718
  11. Šeluchin V. V., Uniqueness solubility of the problem of piston motion in a viscous gas, Dinamika splošnoj sredy 31, (1977), 132/150. Sibirsk. Otdel. Gidrodinamiki (Russian). (1977) 
  12. Šeluchin V. V., Stabilization of solutions to a model problem for piston motion in a viscous gas, Někotoryje problemy matematiki i mechaniki 33, (1978), 134-146, Sibirsk. Otdel. Inst. Gidrodinamiki (Russian). (1978) 
  13. Šeluchin V. V., Periodic flows of a viscous gas, Dinamika neodnorodnoj židkosti 42 (1979), 80-102, Sibirsk. Otdel. Inst. Gidrodinamiki (Russian). (1979) MR0602221
  14. Šeluchin V. V., Bounded, almost-periodic solutions of a viscous gas equation, Din. splošnoj sredy 44 (1980), 147-163, (Russian). (1980) MR0639194
  15. Valli A., Periodic and stationary solution for compressible Navier-Stokes equations via a stability method, Ann. Sc. Norm. Super. Pisa, C1. Sci., (4) 10 (1938), 607-647. (1938) MR0753158

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.